# SDR C2XA09SH047

- Difficulty date: February 1, 2009
- Submitted: February 1, 2009
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145
- Aircraft serial: 277
- Aircraft time: 21,071 hours, 15,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: FABRICATED
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, LEFT OMEGA BEAM HAS CORROSION AT SECTION AROUND THE CARBON FIBER CROSS-MEMBER AT FRM 19.  MAINTENANCE REPAIRED LT OMEGA BEAM AT SECTION AROUND THE CARBON FIBER CROSS-BEAM MEMBER AT FRM 19 IAW EMB-145 SRM 53-00-10.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
